Publications

Back to staff profile

  • X. Zhang, Fakai Wen, J. de Gier. T-Q relations for the integrable two-species asymmetric simple exclusion process with open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2019, 014001 (28pp), 2019. doi: 10.1088/1742-5468/aaeb4a.

  • L. Zhang, C. Finn, T. Garoni, J. de Gier. Behaviour of traffic on a link with traffic light boundaries. Physica A: Statistical Mechanics and its Applications, 503, 116-138, 2018. doi: 10.1016/j.physa.2018.02.201.

  • Z. Chen, J. de Gier, I Hiki, T. Sasamoto. Exact Confirmation of 1D Nonlinear Fluctuating Hydrodynamics for a Two-Species Exclusion Process. Physical Review Letters, 120, 240601, 2018. doi: 10.1103/PhysRevLett.120.240601.

  • A. Garbali, J. de Gier, M. Wheeler. A New Generalisation of Macdonald Polynomials. Communications in Mathematical Physics, 352, 773-804, 2017. doi: 10.1007/s00220-016-2818-1.

  • J. de Gier, Gyorgy Z Feher, Bernard Nienhuis, Magdalena Rusaczonek. Integrable supersymmetric chain without particle conservation. Journal of Statistical Mechanics: Theory and Experiment, 2016, 023104 (28pp), 2016. doi: 10.1088/1742-5468/2016/02/023104.

  • J. de Gier, M. Wheeler. A Summation Formula for Macdonald Polynomials. Letters in Mathematical Physics, 106, 381-394, 2016. doi: 10.1007/s11005-016-0820-3.

  • Luigi Cantini, A. Garbali, J. de Gier, M. Wheeler. Koornwinder polynomials and the stationary multi-species asymmetric exclusion process with open boundaries. Journal of Physics A: Mathematical and Theoretical, 49, 444002 (23pp), 2016. doi: 10.1088/1751-8113/49/44/444002.

  • J. de Gier, Jesper Lykke Jacobsen, A. Ponsaing. Finite-size corrections for universal boundary entropy in bond percolation. Scipost Physics, 1, 2016. doi: 10.21468/SciPostPhys.1.2.012.

  • Luigi Cantini, J. de Gier, M. Wheeler. Matrix product formula for Macdonald polynomials. Journal of Physics A: Mathematical and Theoretical, 48, 384001 (25pp), 2015. doi: 10.1088/1751-8113/48/38/384001.

  • J. de Gier, C. Finn. Exclusion in a priority queue. Journal of Statistical Mechanics: Theory and Experiment, 2014, P07014 (28pp), 2014. doi: 10.1088/1742-5468/2014/07/P07014.

  • L. Zhang, J. de Gier, T. Garoni. Traffic disruption and recovery in road networks. Physica A - Statistical Mechanics and its Applications, 401, 82-102, 2014. doi: 10.1016/j.physa.2014.01.034.

  • N. Beaton, M Bousquet-Mélou, J. de Gier, H Duminil-Copin, A. Guttmann. The critical fugacity for surface adsorption of SAW on the honeycomb lattice is 1+sqrt(2). Communications in Mathematical Physics, 326, 727-754, 2014. doi: 10.1007/s00220-014-1896-1.

  • L. Zhang, T. Garoni, J. de Gier. ARC Linkage Project Modeling large urban transport networks using stochastic cellular automata Interim Report V: The Effect of Bicycles on Bus Operations. 2013.

  • J. de Gier, A. Lee, J. Rasmussen. Discrete holomorphicity and integrability in loop models with open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2013, P02029 (27pp), 2013. doi: 10.1088/1742-5468/2013/02/P02029.

  • L. Zhang, T. Garoni, J. de Gier. A comparative study of Macroscopic Fundamental Diagrams of arterial road networks governed by adaptive traffic signal systems. Transportation Research. Part B: Methodological, 49, 1-23, 2013. doi: 10.1016/j.trb.2012.12.002.

  • A. Elvey Price, J. de Gier, A. Guttmann, A. Lee. Off-critical parafermions and the winding angle distribution of the O(n) model. Journal of Physics A - Mathematical and General, 45, 275002 (15pp), 2012. doi: 10.1088/1751-8113/45/27/275002.

  • J. de Gier, Lascoux, M. Sorrell. Deformed Kazhdan-Lusztig elements and Macdonald polynomials. Journal of Combinatorial Theory Series A, 119, 183-211, 2012. doi: 10.1016/j.jcta.2011.08.002.

  • J. de Gier. Comment on Adjacent spin operator dynamical structure factor of the S=1/2 Heisenberg chain. Journal of Statistical Mechanics: Theory and Experiment, 2012, N10001 (2pp), 2012. doi: 10.1088/1742-5468/2012/10/N10001.

  • J. de Gier, C. Finn, M. Sorrell. The Relaxation rate of the reverse biased asymmetric exclusion process. Journal of Physics A - Mathematical and Theoretical, 44, 1-19, 2011. doi: 10.1088/1751-8113/44/40/405002.

  • J. de Gier, F. Essler. Large Deviation Function for the Current in the Open Asymmetric Simple Exclusion Process. Physical Review Letters, 107, 010602 (4pp), 2011. doi: 10.1103/PhysRevLett.107.010602.

  • J. de Gier, A. Ponsaing. Separation of variables for symplectic characters. Letters in Mathematical Physics, 97, 61-83, 2011. doi: 10.1007/s11005-011-0467-z.

  • J. de Gier, T. Garoni, OR Rojas. Traffic flow on realistic road networks with adaptive traffic lights. Journal of Statistical Mechanics: Theory and Experiment, 4, P04008 (43pp), 2011. doi: 10.1088/1742-5468/2011/04/P04008.

  • J. de Gier, P. Pyatov. Factorised solutions of Temperley-Lieb qKZ equations on a segment. Advances in Theoretical and Mathematical Physics, 14, 795-877, 2010.

  • J. de Gier. Combinatorics of Kazhdan-Lusztig elements: Factorisation and fully packed loop models, in Combinatorial representation theory. Oberwolfach Reports, 7, 832-835, 2010.

  • J. de Gier, T. Garoni, Z. Zhou. Autocorrelations in the totally asymmetric simple exclusion process and Nagel-Schreckenberg model. Physical Review E, 82, 021107 (7pp), 2010. doi: 10.1103/PhysRevE.82.021107.

  • J. de Gier, B. Nienhuis, A. Ponsaing. Exact spin quantum Hall current between boundaries of a lattice strip. Nuclear Physics, Section B, 838, 371-390, 2010. doi: 10.1016/j.nuclphysb.2010.05.019.

  • J. de Gier, P. Pyatov, P. Zinn-Justin. Punctured plane partitions and the q-deformed Knizhnik–Zamolodchikov and Hirota equations. Journal of Combinatorial Theory Series A, 116, 772--794, 2009. doi: 10.1016/j.jcta.2008.11.008.

  • J. de Gier, A. Ponsaing, K. Shigechi. Exact finite size groundstate of the O(n=1) loop model with open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2009, P04010, 26 (26pp), 2009. doi: 10.1088/1742-5468/2009/04/P04010.

  • J. de Gier. Fully packed loop models on finite geometries. 775, 317-346, Springer-Verlag Heidelberg, 2009. doi: 10.1007/978-1-4020-9927-4_13.

  • J. de Gier, A Nichols. The two-boundary Temperley-Lieb algebra. Journal of Algebra, 321, 1132--1167, 2009. doi: 10.1016/j.jalgebra.2008.10.023.

  • J. de Gier. Maths Matters: Back to the future. Australian Mathematical Society Gazette, 35, 79--83, 2008.

  • J. de Gier, F. Essler. Slowest relaxation mode of the partially asymmetric exclusion process with open boundaries. Journal of Physics A - Mathematical and Theoretical, 41, 485002 (25pp), 2008. doi: 10.1088/1751-8113/41/48/485002.

  • J. de Gier. The Razumov-Stroganov conjecture: Stochastic processes, loops and combinatorics. Journal of Statistical Mechanics: Theory and Experiment, 2007, N02001 (6pp), 2007. doi: 10.1088/1742-5468/2007/02/N02001.

  • J. de Gier, F. Essler. Exact spectral gaps of the asymmetric exclusion process with open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2006, P12011 (45pp), 2006. doi: 10.1088/1742-5468/2006/12/P12011.

  • J. de Gier. Loops, matchings and alternating-sign matrices. Discrete Mathematics, 298, 365-388, 2005. doi: 10.1016/j.disc.2003.11.060.

  • J. de Gier, F. Essler. Bethe Ansatz Solution of the Asymmetric Exclusion Process with Open Boundaries. Physical Review Letters, 95, 240601 (4pp), 2005. doi: 10.1103/PhysRevLett.95.240601.

  • J. de Gier, A Nichols, P. Pyatov, V. Rittenberg. Magic in the spectra of the XXZ quantum chain with boundaries at Delta = 0 and Delta = -1/2. Nuclear Physics, Section B, 729, 387-418, 2005. doi: 10.1016/j.nuclphysb.2005.09.005.

  • A Michels, V. Rittenberg, J. de Gier. One-boundary Temperley-Lieb algebras in the XXZ and loop models. Journal of Statistical Mechanics: Theory and Experiment, 2005, 31-60, 2005. doi: 10.1088/1742-5468/2005/03/P03003.

  • J. de Gier, B. Nienhuis. Brauer loops and the commuting variety. Journal of Statistical Mechanics: Theory and Experiment, 2005, 153-162, 2005. doi: 10.1088/1742-5468/2005/01/P01006.

  • J. de Gier, V. Rittenberg. Refined Razumov-Stroganov conjectures for open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2004, P09009 (14pp), 2004. doi: 10.1088/1742-5468/2004/09/P09009.

  • S Mitra, B. Nienhuis, J. de Gier, M Batchelor. Exact expressions for correlations in the ground state of the dense O(1) loop model. Journal of Statistical Mechanics: Theory and Experiment, 2004, P09010 (24pp), 2004. doi: 10.1088/1742-5468/2004/09/P09010.

  • J. de Gier, P. Pyatov. Bethe ansatz for the Temperley-Lieb loop model with open boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2004, P002 (27pp), 2004. doi: 10.1088/1742-5468/2004/03/P002.

  • J. de Gier, B. Nienhuis, P. Pearce, V. Rittenberg. The raise and peel model of a fluctuating interface. Journal of Statistical Physics, 114, 1-35, 2004. doi: 10.1023/B:JOSS.0000003102.81727.fd.

  • R. Brak, J. de Gier, V. Rittenberg. Nonequilibrium stationary states and equilibrium models with long range interactions. J. Phys. A: Math. Gen., 37, 4303-4320, 2004. doi: 10.1088/0305-4470/37/15/001. PDF.

  • J. de Gier, B. Nienhuis, P. Pearce, V. Rittenberg. Stochastic processes and conformal invariance. Physical Review E, 67, 1-4, 2003. doi: 10.1103/PhysRevE.67.016101.

  • M Maslen, M Batchelor, J. de Gier. Magnetization plateaux in Bethe ansatz solvable spin-S ladders. Physical Review B, 68, 1-8, 2003. doi: 10.1103/PhysRevB.68.024418.

  • P. Pearce, V. Rittenberg, J. de Gier, B. Nienhuis. Temperley-Lieb stochastic processes. Journal of Physics A: Mathematical and General, 35, L661-L668, 2002. doi: 10.1088/0305-4470/35/45/105.

  • M Batchelor, J. de Gier, B. Nienhuis. The rotor model and combinatorics. International Journal of Modern Physics B, 16, 1883-1889, 2002. doi: 10.1142/S0217979202011597.

  • J. de Gier, M Batchelor, B. Nienhuis, S Mitra. The XXZ chain at Delta = -1/2: Bethe roots, symmetric functions and determinants. Journal of Mathematical Physics, 43, 4135-4146, 2002. doi: 10.1063/1.1487445.

  • MT Batchelor, J. de Gier, B. Nienhuis. The rotor model and combinatorics. International Journal of Modern Physics B, 16, 1883-1889, 2002.

  • P. Pearce, V RITTENBERG, J. de Gier, B NIENHUIS. Temperley-lieb stochastic processes. Journal of Physics A - Mathematical and General, 35, L661-L668, 2002.

  • J. de Gier, V Korepin. Six-vertex model with domain wall boundary conditions: Variable inhomogeneities.. Journal of Physics A - Mathematical and General, 34, 8135-8144, 2001. doi: 10.1088/0305-4470/34/39/312.

  • M Batchelor, J. de Gier, B. Nienhuis. The quantum symmetric XXZ chain at Delta=-1/2, alternating sign matrices and plane partitions. Journal of Physics A - Mathematical and General, 34, L265-L270, 2001. doi: 10.1088/0305-4470/34/19/101.

  • J. de Gier. Exact stationary state for a deterministic high speed traffic model with open boundaries. Journal of Physics A - Mathematical and General, 34, 3707-3720, 2001. doi: 10.1088/0305-4470/34/18/301.

  • MT Batchelor, J. de Gier, M Maslen. Exactly solvable su(n) mixed spin ladders. Journal of Statistical Physics, 102, 559-566, 2001. doi: 10.1023/A:1004886500083.

  • J. de Gier, M Batchelor. Magnetization plateaus in a solvable 3-leg spin ladder. Physical Review B - Condensed Matter and Materials Physics, 62, R3584-R3587, 2000. doi: 10.1103/PhysRevB.62.R3584.

  • MT Batchelor, J. de Gier, J Links, M Maslen. Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras. Journal of Physics A: Mathematical and General, 33, L97-L101, 2000. doi: 10.1088/0305-4470/33/12/101.

  • J. de Gier, MT Batchelor, M Maslen. Phase diagram of the SU(8) quantum spin tube. Physical Review B, 61, 15196-15202, 2000. doi: 10.1103/PhysRevB.61.15196.

  • J. de Gier, B. Nienhuis. Exact stationary state for an asymmetric exclusion process with fully parallel dynamics. Physical Review E, 59, 4899-4911, 1999. doi: 10.1103/PhysRevE.59.4899.

  • J. de Gier, B. Nienhuis. Bethe Ansatz solution of a decagonal rectangle-triangle random tiling. Journal of Physics A: Mathematical and General, 31, 2141-2154, 1998. doi: 10.1088/0305-4470/31/9/006.

  • J. de Gier, B. Nienhuis. Integrability of the square-triangle random tiling model. Physical Review E, 55, 3926-3933, 1997. doi: 10.1103/PhysRevE.55.3926.

  • J. de Gier, B. Nienhuis. The exact solution of an octagonal rectangle-triangle random tiling. Journal of Statistical Physics, 87, 415-437, 1997. doi: 10.1007/BF02181494.

  • J. de Gier, B. Nienhuis. Exact solution of an octagonal random tiling model. Physical Review Letters, 76, 2918-2921, 1996. doi: 10.1103/PhysRevLett.76.2918.

  • J Kondev, J. de Gier, B. Nienhuis. Operator spectrum and exact exponents of the fully packed loop model. Journal of Physics A: Mathematical and General, 29, 6489-6504, 1996. doi: 10.1088/0305-4470/29/20/007.